The Singularity of the Information Matrix of the Mixed Proportional Hazard Model
Geert Ridder, Tiemen M. Woutersen
Econometrica · 2003 · Volume 71 · Issue 5
Abstract
This paper presents new identification conditions for the mixed proportional hazard model. In particular, the baseline hazard is assumed to be bounded away from 0 and ∞ neart= 0. These conditions ensure that the information matrix is nonsingular. The paper also presents an estimator for the mixed proportional hazard model that converges at rateN−1/2.
Keywords
Duration, semi-parametric efficiency bound, mixed proportional hazard model, duration dependence, heterogeneity, rootNconvergence
Enable JavaScript for citation tools and additional paper interactions.